# SDR QXEA2019121200456

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,856 hours, 31,109 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pcu
- Part number: 3905001011
- Part serial: 0064
- Condition: Malfunctioned
- Location: Rudder
- Part time: 41,470 hours, 22,360 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL250 #1 RUD HYD CAUTION ILLUMINATED AND STAYED ON ENTIRE FLIGHT. AFTER A FEW MINUTES RUD CTRL ILLUMINATED AND STAYED ON FOR A MINUTE OR TWO, THEN DISAPPEARED. RUD CTRL MESSAGE RETURNED TWO MORE TIMES IN FLIGHT BUT DISAPPEARED EACH TIME. AIRCRAFT FLEW NORMALLY AND AIRSPEED WAS RESTRICTED TO 200 KIAS PER E/A CHECKLIST. HYD PRESSURES AND QUANTITIES BOTH NORMAL. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED #1 HYD SYSTEM RUDDER PCU. OP CHECKS GOOD. THESE CAUTION LIGHTS DID NOT RETURN. RETURNED TO SERVICE.
